MathSciNet Relay Station
MathSciNet bibliographic data
MR1740684 58E15 (35B65 35J50 35J60 35J70)
Duzaar, Frank; Grotowski, Joseph F. Existence and regularity for higher-dimensional $H$-systems. Duke Math. J. 101 (2000), no. 3, 459–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement